# SDR CALA9600731

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FLOOR ATTACH ANGLE CORRODED AT FS 303, LBL 42.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, FIGURE 1.
